RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rep. Math. Phys., 2018, Volume 81, Issue 1, Pages 81–104 (Mi rmp4)  

Adaptation of the Alicki–Fannes–Winter method for the set of states with bounded energy and its use

M. E. Shirokov

Steklov Mathematical Institute, Gubkina 8, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
Supported by the Russian Science Foundation under grant 14-21-00162


DOI: https://doi.org/10.1016/S0034-4877(18)30021-1


Bibliographic databases:

Received: 04.05.2017
Revised: 11.09.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/rmp4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020